# SDR ABXA2021322045

- Difficulty date: March 22, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027727150T
- Condition: Corroded
- Location: Bs 1605 Lbl 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK STA 1605 AND LBL 54.REMOVED CORROSION AREA ON CABIN SEAT TRACK 1605 AND LBL54, ORIG. MAT .080", MAT LOSS .024", MAT REMAINING .056". FOUND TO BE OUT OF LIMITS IAW B767-300 SRM 53-00-02 DETAIL VII. FABRICATE, LOCATED AND DRILLED NEW SECTION SEAL TRACK BAC 1520-2772-7150T7751 PEMCO LOT N. C829866 AND ANGLES 2 EA & STRAP. REPAIR PEMCO LOT N. AUTO-503973 AND INSTALLED REPAIR PART SECTION SEAT TRACK ANGLES & STRAP IAW B767-300 SRM 53-00-52 REPAIR 3.
